Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 109, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Sep 11, 2007, 10:24 PM EDT for Ontario County, Wayne County, New York. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2007, 10:24 PM EDT (02:24 UTC)
- Expired
- Sep 11, 2007, 11:13 PM EDT
- In force
- 49 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
Counties Ontario County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 126 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 10:33 PM EDT | TSTM WND DMG | 1 N Canandaigua, NY | TREE DOWN ON COUNTY ROUTE 8 |
| Sep 11, 10:43 PM EDT | TSTM WND DMG | Geneva, NY | WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 120224
SVRBUF
NYC069-117-120330-
/O.NEW.KBUF.SV.W.0109.070912T0224Z-070912T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1024 PM EDT TUE SEP 11 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ONTARIO COUNTY IN WESTERN NEW YORK
WAYNE COUNTY IN WESTERN NEW YORK
* UNTIL 1130 PM EDT
* AT 1021 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES WEST OF ONTARIO TO 10 MILES
SOUTHWEST OF HONEOYE...OR ALONG A LINE EXTENDING FROM WEBSTER TO
10 MILES NORTH OF DANSVILLE...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ONTARIO...HONEOYE AND BRISTOL BY 1030 PM EDT...
WILLIAMSON AND NAPLES BY 1035 PM EDT...
SODUS...PALMYRA AND MARION BY 1040 PM EDT...
NEWARK AND CLIFTON SPRINGS BY 1045 PM EDT...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS MUCH OF WESTERN NEW YORK STATE. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4304 7673 4302 7697 4278 7698 4275 7733
4261 7737 4260 7749 4268 7748 4270 7757
4300 7749 4304 7736 4327 7737 4329 7697
4333 7673
TIME...MOT...LOC 0224Z 270DEG 44KT 4325 7737 4270 7762
$$
HITCHCOCK2 follow-up statements
000
WWUS51 KBUF 120244
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1044 PM EDT TUE SEP 11 2007
NYC069-117-120330-
/O.CON.KBUF.SV.W.0109.000000T0000Z-070912T0330Z/
ONTARIO NY-WAYNE NY-
1044 PM EDT TUE SEP 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR WAYNE AND ONTARIO COUNTIES...
AT 1041 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE SHOWERS AND THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SODUS TO BRISTOL MOUNTAIN AND
MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GORHAM AND PHELPS AND LYONS BY 1050 PM EDT...
PORT BAY AND WOLCOTT AND NORTH ROSE BY 1055 PM EDT...
CLYDE BY 1100 PM EDT...
SAVANNAH BY 1105 PM EDT...
THESE STORMS CONTAIN VERY LITTLE LIGHTNING. DO NOT WAIT FOR THE
SOUND OF THUNDER TO SEEK SHELTER. THIS LINE OF STORMS HAS A HISTORY
OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS WESTERN NEW YORK.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4333 7673 4304 7673 4302 7697 4278 7698
4275 7733 4261 7737 4260 7749 4294 7731
4305 7727 4327 7725
TIME...MOT...LOC 0244Z 270DEG 44KT 4325 7703 4270 7729
$$
HITCHCOCK000
WWUS51 KBUF 120313
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1113 PM EDT TUE SEP 11 2007
NYC069-117-120323-
/O.CAN.KBUF.SV.W.0109.000000T0000Z-070912T0330Z/
ONTARIO NY-WAYNE NY-
1113 PM EDT TUE SEP 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE AND ONTARIO COUNTIES IS
CANCELLED...
AT 1113 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
PLEASE REPORT SEVERE WEATHER AND WIND DAMAGE TO LOCAL LAW
ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE IN BUFFALO.
LAT...LON 4333 7673 4304 7673 4302 7697 4278 7698
4275 7733 4261 7737 4260 7749 4294 7731
4305 7727 4327 7725
TIME...MOT...LOC 0313Z 270DEG 44KT 4325 7654 4270 7681
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 8:00 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Sep 11, 8:00 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
800 PM EDT TUE SEP 11 2007
.SYNOPSIS...
LOW PRESSURE OVER SOUTHEASTERN ONTARIO WILL MOVE DOWN THE SAINT
LAWRENCE VALLEY TONIGHT...WHILE A SECONDARY TROUGH OVER THE UPPER
GREAT LAKES DIVES SOUTHEAST CROSS THE AREA. THIS LATTER FEATURE WILL
BRINGING ANOTHER CHANCE OF SHOWERS AND POSSIBLE THUNDERSTORMS TO THE
AREA TONIGHT...ALONG WITH A NORTHWESTERLY FLOW OF MUCH COOLER AIR.
THE COOLER AIR WILL PERSIST ACROSS THE REGION WEDNESDAY...WITH A
CHANCE OF SHOWERS LINGERING THROUGH THE DAY EAST OF LAKE ONTARIO.
HIGH PRESSURE MOVING EAST FROM THE CENTRAL LAKES WILL THEN BRING A
RETURN TO DRIER AND WARMER WEATHER FOR THURSDAY AND MUCH OF
FRIDAY...BEFORE A SHARP COLD FRONT APPROACHES WITH ANOTHER THREAT OF
SHOWERS AND STORMS LATER FRIDAY AFTERNOON.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A SECONDARY COLD FRONT CROSSING SOUTHERN ONTARIO AT 00Z WILL MOVE
FROM WEST TO EAST ACROSS OUR FORECAST AREA TONIGHT. CANADIAN AND
U.S. DOPPLERS ARE SHOWING MORE PCPN WITH THE FRONT THAN WAS
ORIGINALLY ANTICIPATED...SO POPS HAVE BEEN RAISED ACCORDINGLY. CAT
POPS ARE NOW IN PLACE ACROSS THE IAG FRONTIER AND NORTH COUNTRY...
WITH LIKELY AND CHC POPS ELSEWHERE. HAVE ALSO ADDED THUNDER WHERE
SLGT CHC WAS USED PREVIOUSLY.
WHILE SBCAPES ARE ONLY IN THE VICINITY OF 100-200 J/KG...THE FRONT
HAS A FAIR AMOUNT OF FORCING ASSOCUIATED WITH IT. THIS IS EVIDENT
WITH THE LTG STRIKES DURING THE PAST HOUR OR TWO...WHICH HAVE HELD
TOGETHER OR POSSIBLY EVEN INCREASED. +20C LAKE TEMPS MAY ALSO HELP
TO FEED THIS CONVECTION NEAR THE LAKES.
ZONES...GRIDS AND ALPHA NUMERICS HAVE BEEN UPDATED TO REFLECT
THIS THINKING.
IN THE WAKE OF THE SECONDARY SURFACE FRONT...THE PRESSURE GRADIENT
WILL TIGHTEN SIGNIFICANTLY IN A STRONG COLD AIR ADVECTION REGIME
/850 MB TEMPS DROP TO 3C/...WITH 925 MB WINDS INCREASING TO
35-40 KNOTS. EXPECT THAT SOME OF THESE WINDS WILL GET MIXED DOWN TO
THE SURFACE PER THE NAM BUFKIT MOMENTUM TRANSFER SCHEME...WHICH
CONTINUES TO SUGGEST WIND GUSTS TO AROUND 40 MPH...PARTICULARLY
DOWNWIND OF LAKES ERIE AND ONTARIO. CONTINUITY HAD THIS COVERED
WELL...AND HAVE CONTINUED TO MENTION THIS IN THE FORECAST.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
ON WEDNESDAY...850 MB TEMPERATURES OF +3 TO +5C WILL STILL BE PLENTY
COLD ENOUGH TO GENERATE SOME LAKE ENHANCED SHOWERS EAST OF LAKE
ONTARIO IN THE PREVAILING WESTERLY UPSLOPE FLOW...THOUGH THIS
ACTIVITY SHOULD GRADUALLY DIMINISH THROUGH THE DAY WITH INCREASING
DIURNAL EFFECTS. EAST OF LAKE ERIE...THE AIRMASS STILL LOOKS TO BE
DRIER AND MORE STABLE WITH SURFACE RIDGING BUILDING IN...SO HAVE
CONTINUED WITH A DRY FORECAST IN THAT AREA. OTHERWISE...GENERALLY
EXPECT A PARTLY SUNNY AND COOLER DAY WITH GRADUALLY DECREASING
WINDS...AS THE AFOREMENTIONED 850 TS WILL ONLY SUPPORT MAXES IN THE
60S.
THE COLDEST AIR ALOFT WILL PUSH ACROSS THE AREA WEDNESDAY
NIGHT...BUT OUR AIRMASS WILL BE EVEN DRIER...EVEN EAST OF LAKE
ONTARIO. THUS...WHILE LAKE DELTA-TS WILL CERTAINLY BE ENOUGH TO
GENERATE SOME LAKE EFFECT CLOUDINESS...CHANCES FOR SHOWER ACTIVITY
LOOK LIMITED...AND HAVE CONTINUED TO KEEP THE FORECAST DRY. IT WILL
BE A FAIRLY CHILLY NIGHT WITH TEMPS DOWN INTO THE 40S
EVERYWHERE...MAYBE EVEN A FEW UPPER 30S ACROSS THE INTERIOR VALLEYS
OF THE SOUTHERN TIER.
THURSDAY AND FRIDAY...HIGH PRESSURE WILL GRADUALLY DRIFT ACROSS THE
AREA WITH DRY WEATHER CONTINUING...ALONG WITH A WARMING TREND AS A
RETURN SOUTHERLY FLOW SETS UP ON ITS BACK SIDE LATER THURSDAY INTO
FRIDAY. 850 TEMPS LOOK TO RISE TO +13/+14C FRIDAY...WHICH MAY BE
ENOUGH TO RESULT IN ANOTHER 80-DEGREE DAY BEFORE THE NEXT COLD FRONT
APPROACHES WESTERN SECTIONS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS LATER IN THE AFTERNOON.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE MAIN PLAYER DURING THIS PERIOD WILL BE PASSAGE OF A STRONG
COLD FRONT FRI NT AND EARLY SAT. WILL HAVE A SWATH OF 60 POPS TO
ACCOUNT FOR THIS FEATURE...DURING THE FRIDAY NIGHT PERIOD FROM
WEST TO EAST.
THE FRONT WILL USHER IN THE COOLEST AIRMASS OF THE YOUNG SEASON
THOUGH...WITH SATURDAYS READINGS SOME 20 DEG LOWER THAN FRIDAYS AS
850 MB TEMPS OF 0 TO +2C SURGE ACROSS OUR REGION. THERE WILL
LIKELY BE SOME LAKE RESPONSE...ESPECIALLY EARLY IN THE DAY...AS
DELTA-TS REACH 20C...SO WILL CONTINUE WITH LOW CHC POPS MUCH OF
DAY SATURDAY ALTHOUGH IT WILL BE MAINLY DRY. WILL ALSO FOCUS SAT
NT ON S SHORE OF LK ONT FROM ROC-OSW FOR SOME LK EFF CLOUDS AND
SHOWERS ALTHOUGH CAP WILL BE LOWERING. WE WILL LIKELY SEE OUR
FIRST WIDESPREAD FROST THREAT ACROSS INTERIOR LOCATIONS SAT NT.
SUNDAY AND MONDAY WILL SEE MODERATION AND BE QUITE PLEASANT AS
LARGE HIGH DRIFTS OVER AND OFF TO OUR EAST. LOOK FOR A GOOD DEAL
OF SUNSHINE BOTH DAYS WITH TEMPS MODERATING INTO L-M 60S ON SUNDAY
AND 65-70 MONDAY PER 850 MB TEMPS OF +3 AND +5C RESPECTIVELY. THERE
MAY BE A WEAK BOUNDARY CROSSING THE AREA LATER MON OR MON NT BUT WE
SHOULD BE DRY ENOUGH SO THAT ONLY 20 POPS WILL BE MENTIONED WITH
THIS FEATURE. DRY AND SEASONABLE (70) FOR TUESDAY THIS FAR OUT.
SOME SIGNS OF A GOOD WARMUP AGAIN MID AND LATE WEEK.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT CONTINUES TO MOVE ACROSS WESTERN NY EARLY THIS
AFTERNOON...NEAR THE GENESEE VALLEY AT 18Z. A LINE OF SHOWERS HAS
DEVELOPED WITH THIS FRONT...NO THUNDER YET...THEN WE HAVE SOME
PARTIAL CLEARING. CIGS REMAIN IN THE 2000-3000 FT RANGE...MVFR...
WITH OCCASIONAL IMPROVEMENTS TO VFR INTO THE EVENING ACROSS THE
WESTERN SITES. WINDS WILL PICK UP INTO THE 15 TO 25 KT RANGE OUT
OF THE WEST AND SOUTHWEST FOLLOWING THIS INITIAL FRONT.
A POTENT SECOND COLD FRONT WILL THEN SWEEP ACROSS THE REGION THIS
EVENING WITH A PERIOD OF MVFR CIGS AND VSBYS IN SHOWERS...BRIEFLY
HEAVY. THIS WILL BE FOLLOWED BY GUSTY WEST TO NORTHWEST WINDS...UP
TO 30 KTS AND VFR/MVFR CIGS IN BROKEN CLOUDS. EXPECT THESE
CONDITIONS TO CONTINUE INTO MIDDAY WEDNESDAY WITH JUST A LOW CHC
OF ANY SHOWERS.
LOOKING FURTHER OUT...EXPECT A RETURN TO VFR CONDITIONS WEDNESDAY
AFTERNOON...LINGERING THROUGH MOST OF FRIDAY WITH HIGH PRESSURE
BUILDING EAST FROM THE OHIO VALLEY. THERE MAY BE SOME LOWER MVFR
CIGS SOUTH AND EAST OF LAKE ONTARIO AT TIMES LATER WED AND WED NT
WITH SOME LAKE RESPONSE TO THE COOLER AIR. THE NEXT THREAT OF
SHOWERS AND THUNDERSTORMS WILL BE WITH THE FROPA FRI NT.
&&
.MARINE...
WINDS HAVE SHIFTED TO WEST AND SOUTHWEST EARLY THIS AFTERNOON OVER
LAKE ERIE AND WESTERN LAKE ONTARIO FOLLOWING THE PASSAGE OF THE
INITIAL COLD FRONT. EXPECT THESE WINDS TO INCREASE TO 20 TO 30
KTS BY EARLY EVENING...NECESSITATING SMALL CRAFT ADVISORIES. THESE
CONDITIONS WILL FOLLOW A FEW HOURS LATER OVER THE EASTERN LAKE
ONTARIO WATERS.
A STRONGER SECONDARY COLD FRONT WILL CROSS THE LOWER LAKES FROM
MID EVENING UNTIL JUST AFTER MIDNIGHT. WINDS WILL BRIEFLY BACK A
BIT AHEAD OF THIS FRONT THEN BECOME STRONG WESTERLY JUST AFTER
FROPA. SPEEDS WILL BE GENERALLY 20 TO 30 KTS BUT MAY REACH
MARGINAL 35 KT GALES FOR A FEW HOURS...ESPECIALLY ON THE OPEN
WATERS. WILL CONTINUE WITH GALE WARNINGS STARTING AT 10 PM ON THE
LAKE ERIE NEARSHORES AND 1 AM ON LAKE ONTARIO INCLUDING THE
NEARSHORES. WAVES WILL EXCEED 8 FEET ON THE OPEN WATERS AND SOME
OF THE NEARSHORES...ESPECIALLY ON THE EASTERN LAKE ONTARIO AND
EASTERN LAKE ERIE WATERS.
WINDS WILL SLOWLY DIMINISH DURING WEDNESDAY AND VEER MORE
NORTHWESTERLY AS THE LOW PULLS FURTHER AWAY...BUT WILL STILL
REMAIN BRISK...ESPECIALLY OVER EASTERN LAKE ONTARIO. GALES WILL BE
PULLED AT 8 AM ON LAKE ERIE AND WESTERN LAKE ONTARIO AND 11 AM ON
EASTERN LAKE ONTARIO. THEY WILL BECOME MUCH LIGHTER WEDNESDAY
NIGHT AND THURSDAY AS HIGH PRESSURE CRESTS OVER THE LOWER LAKES.
THE NEXT THREAT OF SMALL CRAFTS WILL BE FRIDAY NIGHT AND SATURDAY
WITH THE NEXT COLD FRONT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ020-
040-041.
GALE WARNING UNTIL 8 AM EDT WEDNESDAY FOR LEZ020-040-041.
GALE WARNING FROM 1 AM TO 8 AM EDT WEDNESDAY FOR
LOZ042-043-062-063.
GALE WARNING FROM 1 AM TO 11 AM EDT WEDNESDAY FOR LOZ044-
045-064-065.
SMALL CRAFT ADVISORY UNTIL 1 AM EDT WEDNESDAY FOR
LOZ042>045.
GALE WARNING FROM 5 AM TO 11 AM EDT WEDNESDAY FOR
SLZ024.
&&
SYNOPSIS...JJR
NEAR TERM...JJR/RSH
SHORT TERM...JJR
LONG TERM...SFM
AVIATION...HITCHCOCK
MARINE...HITCHCOCK/SFMHazardous weather outlook, Sep 11, 5:50 AM EDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 550 AM EDT TUE SEP 11 2007 NYZ001>008-010>014-019>021-085-121000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 550 AM EDT TUE SEP 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ061-SLZ022-121000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 550 AM EDT TUE SEP 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-121000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 550 AM EDT TUE SEP 11 2007 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-043-062-063-121000- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- 550 AM EDT TUE SEP 11 2007 ...GALE WARNING IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-064-065-121000- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 550 AM EDT TUE SEP 11 2007 ...GALE WARNING IN EFFECT FROM 1 AM TO 11 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ024-121000- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 550 AM EDT TUE SEP 11 2007 ...GALE WARNING IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
In the hours before
Local storm report, Sep 11, 9:25 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
925 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST BUFFALO 42.89N 78.86W
09/11/2007 M64.00 MPH ERIE NY MESONET
CHARTER SCH FOR APP. TECH
0905 PM TSTM WND GST BUFFALO 42.89N 78.86W
09/11/2007 M57.00 MPH ERIE NY MESONET
WIVB
0915 PM TSTM WND DMG CLARENCE 42.98N 78.59W
09/11/2007 ERIE NY NWS EMPLOYEE
LARGE LIMB DOWN
0923 PM TSTM WND DMG TONAWANDA 42.98N 78.88W
09/11/2007 ERIE NY NWS EMPLOYEE
LARGE LIMB DOWN
&&
DZAFFLocal storm report, Sep 11, 9:33 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
933 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG SANBORN 43.13N 78.88W
09/11/2007 NIAGARA NY LAW ENFORCEMENT
HOUSES DAMAGED, NUMEROUS TREES, LIMBS, WIRES, SIGNS DOWN
ACROSS WESTERN PART OF COUNTY.
&&
MPUKAJLOLocal storm report, Sep 11, 9:35 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
935 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST BUFFALO 42.89N 78.86W
09/11/2007 M60.00 MPH ERIE NY PUBLIC
CORNER OF AMHERST AND ELMWOOD
&&
DZAFFLocal storm report, Sep 11, 9:52 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
952 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG BATAVIA 43.00N 78.18W
09/11/2007 GENESEE NY LAW ENFORCEMENT
LIMB DOWN
&&
MPUKAJLOLocal storm report, Sep 11, 10:09 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1009 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG WARSAW 42.74N 78.14W
09/11/2007 WYOMING NY LAW ENFORCEMENT
TREE DOWN
1000 PM TSTM WND DMG SHELDON CENTER 42.74N 78.39W
09/11/2007 WYOMING NY LAW ENFORCEMENT
TREE FELL ON HOME
&&
MPUKAJLOSpecial weather statement, Sep 11, 10:17 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1017 PM EDT TUE SEP 11 2007 NYZ004-014-120315- ONTARIO NY-WAYNE NY- 1017 PM EDT TUE SEP 11 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF ONTARIO TO 23 MILES SOUTHWEST OF HONEOYE...AND MOVING NORTHEAST AT 50 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... CANADICE AT 1035 PM EDT... EAST BLOOMFIELD AT 1045 PM EDT... PALMYRA AT 1050 PM EDT... GORHAM AT 1055 PM EDT... MANCHESTER AT 1100 PM EDT... NEWARK AT 1105 PM EDT... THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WIND GUSTS ALONG WITH PEA SIZED HAIL. THEY WILL HAVE THE POTENTIAL TO BECOME SEVERE. RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:25 PM EDT | Special Marine Warning | BUF | 103 min | |
| Sep 11, 8:31 PM EDT | Special Marine Warning | BUF | 71 min | |
| Sep 11, 8:39 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Sep 11, 8:56 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 64 min |
| Sep 11, 9:19 PM EDT | Severe Thunderstorm Warning | BUF | Genesee | 41 min |
| Sep 11, 9:26 PM EDT | Severe Thunderstorm Warning | BUF | Wyoming | 47 min |
| Sep 11, 9:30 PM EDT | Special Marine Warning | BUF | 90 min | |
| Sep 11, 9:47 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe | 58 min |
| Sep 11, 10:33 PM EDT | Special Marine Warning | BUF | 87 min | |
| Sep 11, 11:21 PM EDT | Special Marine Warning | BUF | 46 min | |
| Sep 11, 11:26 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 53 min |
| Sep 11, 11:55 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 54 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.